# SDR AALA202408266298

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 74,306 hours, 28,656 cycles
- System (JASC): 5200 · Doors
- Part: Spring
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT DOOR 3L SPRING LOADED DOOR HANDLE COVER DOES NOT SPRING OFF. SPRING LOAD ACTION IS NOT WORKING. APPLIED LIGHT COAT OF LUBE.
